# SDR CA970609032

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cover
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TRAINING FLIGHT THE GEAR WAS SELECTED DOWN IN THE EMERGENCY MODE. THE LH GEAR WOULD NOT LOCK DOWN WITH HAND PUMP PRESSURE BUT WOULD LOCK DOWN WITH NORMAL SYSTEM PRESSURE. AIRCRAFT LANDED WITH 3 GREEN. THE UPPER SEAR COVER WAS FOUND BENT UPWARDS INTERFERING WITH THE DOWN LOCK HOOK, LIKELY FROM GRAVEL FOD. COVER REPAIRED GEAR SWUNG NORMAL.
